Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some generalization of quasi-Frobenius algebras


Author: R. M. Thrall
Journal: Trans. Amer. Math. Soc. 64 (1948), 173-183
MSC: Primary 09.1X
MathSciNet review: 0026048
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0026048-0
PII: S 0002-9947(1948)0026048-0
Article copyright: © Copyright 1948 American Mathematical Society